# SDR SWAA041732

- Difficulty date: June 21, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 56,785 hours, 43,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  INSTALLED L1 DOOR EVAC SLIDE PER MM.
